# SDR KBM2005F00321

- Difficulty date: October 23, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Aircraft time: 3,381 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Part serial: 65408
- Condition: Failed
- Location: Atc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT FAILED TRANSPONDER CHECK.  REMOVED AND REPLACED. (K)
